# SDR COMA2010060150118

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 34,584 hours, 30,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO CVG BURNING RUBBER SMELL IN THE CABIN.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RAN A/C AND OPERATED ENGINE BLEEDS NO SMELL NOTED, CHECKED INTERIOR LIGHTS AND GALLEY FANS AND HEATERS AS WELL AS GALLEY LIGHTS.  NO ODORS NOTED.
